# SDR CALA2025010201744

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 123,767 hours, 19,013 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL IN CABIN FOLLOWING LIGHTNING STRIKE.   CREW REPORTED SMELL IN FWD AND AFT GALLEY AREAS.  RAN ENGINES AND PACKS WITH FLIGHT ENTERTAINMENT AND OTHER EQUIPMENT. FLIGHT AND CABIN CREW ON BOARD AND FOUND NO ODORS IN THE CABIN AT THIS TIME REF AMM 05-51-56-940-801-C1.
